# SDR VNAA20251015093

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R INTERCOSTAL BETWEEN F.S. 319.70 AND F.S. 349.00 IS CORRODED AT MULTIPLE LOCATIONS.   REMOVED AND REPLACED INTERCOSTAL BETWEEN IAW CRJ700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
